# SDR 08FDEA01049

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A546114002000
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 423 EL IS CORRODED ON THE MATING SURFACES.  RECEIVED NEW PANEL.  INSTALLED NEW EDGE STRIPS TO THE PANEL REF SRM 51-40-21 PARA 6.
